# SDR 95ZZZX2956

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9106Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288616001
- Engine: Lyc O320D3G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Piston
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED TO MAKE POWER TO MIN. STATIC R.P.M. AFTER ANNUAL.  TEAR DOWN SHOWED WEAR IN CAM LOBES, ONE CYLINDER CRACKED, BAD LIFTERS, BAD PISTON, 685 HOURS S.M.O.H.  SUBMITTER SUGGESTS BETTER Q.C.
